Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Recovered from atrial fibrillation and blood clot in heart. Feeling weak, nauseous and fluctuating heart rate. Why ?

Recently recovered from atrial fibrillation and blood clot in heart. After 3 months blood clot gone and cardio version done. EF is now 52. Last two weeks heart rate over 110 . Dr increased metropolol to 75 mg 2x daily. Feeling weak, nauseous and heart rate is either over 110 or very low. Seems to jump all over the place Really feeling ill. but also have astressful situation I am tryling to deal with and I know the symptoms can be similar. Please help
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Fluctuation in heart rate is expected.Kindly continue taking metoprolol and don't stop it without consulting your doctor.Just try to relax and destress yourself by doing meditation or listening to soothing music-if none of this works-consult your doctor,probably he may add an anxiolytic.Take care.
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor